# SDR UPS08851562

- Difficulty date: January 10, 2008
- Submitted: January 30, 2008
- Operation: Air carrier
- Aircraft: N702UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45902
- Aircraft time: 68,725 hours, 26,121 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Torn
- Location: Fs1276 L33r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 LARGE HOLE TORN IN TOP OF INTERCOSTAL AT STA 1276 AND L33R.  FABRICATED AND REPLACED INTERCOSTAL AT FS 1276 AND L33R REF DWG 9754949 AND SRM 51-1-20D.
